# SDR IPXA5M85246

- Difficulty date: January 8, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR LIGHT HAS FALLEN OFF.  R & R L1 DOOR EXIT SIGN IAW AMM 33-27-05.
